RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 4, Pages 597–602 (Mi mz6279)  

This article is cited in 4 scientific papers (total in 4 papers)

Approximation of functions from the Lipschitz class by algebraic polynomials

V. N. Temlyakov


Full text: PDF file (345 kB)

English version:
Mathematical Notes, 1981, 29:4, 306–309

Bibliographic databases:

UDC: 519.4
Received: 26.12.1978

Citation: V. N. Temlyakov, “Approximation of functions from the Lipschitz class by algebraic polynomials”, Mat. Zametki, 29:4 (1981), 597–602; Math. Notes, 29:4 (1981), 306–309

Citation in format AMSBIB
\Bibitem{Tem81}
\by V.~N.~Temlyakov
\paper Approximation of functions from the Lipschitz class by algebraic polynomials
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 4
\pages 597--602
\mathnet{http://mi.mathnet.ru/mz6279}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=615507}
\zmath{https://zbmath.org/?q=an:0472.41006}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 4
\pages 306--309
\crossref{https://doi.org/10.1007/BF01343540}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MP10100024}


Linking options:
  • http://mi.mathnet.ru/eng/mz6279
  • http://mi.mathnet.ru/eng/mz/v29/i4/p597

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. R. M. Trigub, “Direct theorems on approximation of smooth functions by algebraic polynomials on a segment”, Math. Notes, 54:6 (1993), 1261–1266  mathnet  crossref  mathscinet  zmath  isi
    3. A. V. Tovstolis, “Approximation of Smooth Functions on the Semiaxis by Entire Functions of Bounded Half-Degree”, Math. Notes, 69:6 (2001), 853–862  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. V. P. Motornyi, “Approximation of a Class of Singular Integrals by Algebraic Polynomials with Regard to the Location of a Point on an Interval”, Proc. Steklov Inst. Math., 232 (2001), 260–277  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:345
    Full text:124
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020